MAUDE Adverse Event Report: COLOPLAST A/S ALTIS SINGLE INCISION SLING SYSTEM; FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER

COLOPLAST A/S ALTIS SINGLE INCISION SLING SYSTEM; FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER
Catalog Number 519650
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the available information, the dynamic anchor appears to have come apart or failed.The sling was cut out and a new sling was implanted to successfully complete the procedure.There was a 30 minute delay.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.

Brand Name
ALTIS SINGLE INCISION SLING SYSTEM
Common Device Name
FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
MINNEAPOLIS
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key25733808
Report Number2125050-2026-01202
Device Sequence Number10453977
Product Code PAH
UDI-Device Identifier05708932467407
UDI-Public5708932467407
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K121562
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number519650
Device Lot Number10376381_5196502400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown